# SDR AWXA0000662

- Difficulty date: September 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 40,838 hours, 24,231 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 3604
- Condition: Failed
- Location: Te Flaps
- Part time: 6,715 hours, 4,073 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, SPLIT T/E FLAPS LANDING AT KPDX LEFT = 1 RIGHT = 1/2.  REMOVED AND REPLACED FLAP INDICATOR, SYS OPS CK NORMAL.
